Alert archive / Hawaii / Flash Flood Warnings in 2015

Flash Flood Warning 38, NWS Honolulu, HI

September 4, 2015Kauai County, Hawaii

NWS Honolulu, HI issued this flash flood warning at Sep 4, 2015, 5:32 PM HST for Kauai County, Hawaii. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 4, 2015, 5:32 PM HST (03:32 UTC)
Expired
Sep 4, 2015, 10:30 PM HST
In force
5 hr
Issued by
NWS Honolulu, HI
Area
Storm-based polygon
Flood severity
None

County Kauai County, HI

The radar

The South Kauai radar (PHKI), 29 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 4, 6:44 PM HSTFLASH FLOODWainiha, HIKAUAI CIVIL DEFENSE REPORTED THE FOLLOWING -- KUHIO HIGHWAY AT HANALEI BRIDGE IS CLOSED DUE TO WATER ON ROADWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 72 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lihue, (PHLI), launched 00:00Z, 3.5 hours before the alert went out and 25 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lihue, at 00:00Z on 2015-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 691 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lihue, at 00:00Z on 2015-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 20 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
691 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
936 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
20 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

302 
WGHW50 PHFO 050332
FFWHFO
HIC007-050630-
/O.NEW.PHFO.FF.W.0038.150905T0332Z-150905T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
532 PM HST FRI SEP 4 2015

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  THE ISLAND OF KAUAI IN KAUAI COUNTY

* UNTIL 830 PM HST

* AT 524 PM HST...RADAR SHOWED HEAVY RAIN 6 MILES WEST OF KAPAA...OR
  ABOUT 12 MILES NORTHWEST OF LIHUE. THE AREA OF HEAVY RAIN WAS
  NEARLY STATIONARY. RADAR ESTIMATED RAINFALL RATES WERE UP TO 3 
  INCHES PER HOUR...AND THE GAGE ON THE HANALEI RIVER SHOWED A RAPID 
  RISE THAT WOULD PRODUCE FLASH FLOODING ALONG KUHIO HIGHWAY BEFORE 
  6 PM HST. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HAENA...WAINIHA...NA PALI STATE PARK...MOLOAA...KALALAU VALLEY...
  PRINCEVILLE...KILAUEA...HANALEI AND ANAHOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS FLASH FLOOD WARNING REPLACES THE FLOOD ADVISORY THAT WAS IN
EFFECT FOR THE ISLAND OF KAUAI IN KAUAI COUNTY.

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 830 PM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2225 15971 2225 15927 2199 15928 2202 15960

$$

BRAVENDER
3 follow-up statements
082 
WGHW70 PHFO 050456
FFSHFO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
656 PM HST FRI SEP 4 2015

HIC007-050630-
/O.CON.PHFO.FF.W.0038.000000T0000Z-150905T0630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KAUAI HI-
656 PM HST FRI SEP 4 2015

...A FLASH FLOOD WARNING REMAINS IN EFFECT FOR THE ISLAND OF KAUAI IN
KAUAI COUNTY UNTIL 830 PM HST...

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HAENA...
WAINIHA...NA PALI STATE PARK...MOLOAA...KALALAU VALLEY...
PRINCEVILLE...KILAUEA...HANALEI AND ANAHOLA.

RADARS SHOW HEAVY RAIN SUBSIDING BUT RUNOFF CONTINUES. KAUAI 
EMERGENCY MANAGEMENT OFFICIALS REPORT KUHIO HIGHWAY HAS BEEN CLOSED 
NEAR HANALEI BRIDGE AND RAIN GAGES SHOW THE WAILUA RIVER NEAR FLOOD 
STAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 830 PM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2225 15971 2225 15927 2199 15928 2202 15960

$$
DONALDSON
204 
WGHW50 PHFO 050625
FFWHFO
HIC007-050830-
/O.EXT.PHFO.FF.W.0038.000000T0000Z-150905T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HONOLULU HI
825 PM HST FRI SEP 4 2015

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  THE ISLAND OF KAUAI IN KAUAI COUNTY

* UNTIL 1030 PM HST

* AT 812 PM HST...RADARS SHOWED SHOWERS CONTINUING OVER CENTRAL AND 
  SOUTHWEST KAUAI. THE HEAVIEST RAIN HAS ENDED FOR NOW...BUT KAUAI 
  EMERGENCY OFFICIALS REPORT KUHIO HIGHWAY REMAINS CLOSED NEAR THE 
  HANALEI BRIDGE. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HAENA...WAINIHA...NA PALI STATE PARK...MOLOAA...KALALAU VALLEY...
  PRINCEVILLE...KILAUEA AND ANAHOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS FLASH FLOODING IS IMMINENT OR OCCURRING
IN STREAMS...ROADS AND LOW LYING AREAS. MOVE TO HIGHER GROUND NOW.

DO NOT CROSS FAST FLOWING OR RISING WATER IN YOUR VEHICLE OR ON FOOT.
TURN AROUND...DON/T DROWN.

&&

THIS WARNING MAY NEED TO BE EXTENDED BEYOND 1030 PM HST IF FLASH
FLOODING PERSISTS.

LAT...LON 2225 15971 2225 15927 2199 15928 2202 15960

$$
DONALDSON
788 
WGHW70 PHFO 050829
FFSHFO

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HONOLULU HI
1029 PM HST FRI SEP 4 2015

HIC007-050833-
/O.EXP.PHFO.FF.W.0038.000000T0000Z-150905T0830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KAUAI HI-
1029 PM HST FRI SEP 4 2015

...THE FLASH FLOOD WARNING HAS EXPIRED FOR THE ISLAND OF KAUAI IN
KAUAI COUNTY...

WEATHER RADAR AND RAIN GAGES SHOW THAT THE HEAVY RAINS HAVE 
SUBSIDED FOR NOW. RUNOFF IS STILL OCCURRING AND STREAMS WILL REMAIN 
HIGH FOR SEVERAL HOURS. KAUAI COUNTY EMERGENCY OFFICIALS REPORT THE 
KUHIO HIGHWAY REMAINS CLOSED NEAR THE HANALEI BRIDGE...BUT THE WATER 
IS GRADUALLY RECEDING.

A FLASH FLOOD WATCH FOR KAUAI COUNTY AND OAHU REMAINS IN EFFECT 
THROUGH SATURDAY EVENING. A FLASH FLOOD WATCH FOR THE BIG ISLAND OF 
HAWAII WILL EXPIRE AT MIDNIGHT TONIGHT.

LAT...LON 2225 15971 2225 15927 2199 15928 2202 15960

$$
DONALDSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this flash flood warning went out at Sep 4, 4:00 PM HST, 1 hour 32 minutes earlier.

Area forecast discussion, Sep 4, 4:00 PM HST, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
400 PM HST FRI SEP 4 2015

.SYNOPSIS...
A HUMID AND UNSTABLE AIR MASS WILL SUPPORT SPOTTY...BUT LOCALLY
VERY HEAVY...SHOWERS AND THUNDERSTORMS THROUGH SATURDAY. WEAK TRADE
WINDS AND SOMEWHAT MORE STABLE CONDITIONS WILL SPREAD FROM THE EAST
THIS WEEKEND...THOUGH THE WEATHER WILL REMAIN HOTTER AND MORE HUMID
THAN USUAL. PREVAILING WINDS WILL WEAKEN EARLY NEXT WEEK...LEADING
TO STAGNANT CONDITIONS AND INCREASED AFTERNOON SHOWERS AGAIN.

&&

.DISCUSSION...
WATER VAPOR IMAGERY SHOWS AN UPPER LEVEL TROUGH NEAR KAUAI/OAHU...
WITH SHORTWAVE TROUGH ABOUT 400 MILES SOUTH-SOUTHWEST OF KAUAI. AN
UPPER LEVEL RIDGE IS LOCATED EAST OF THE BIG ISLAND. TROPICAL STORM
IGNACIO IS FAR TO THE NORTH-NORTHWEST OF THE STATE...AND HURRICANE
JIMENA IS FAR TO THE EAST. ELSEWHERE AT THE SURFACE...A TROUGH IS
LOCATED JUST WEST OF KAUAI. HIGH PRESSURE IS LOCATED FAR NORTH
NORTHEAST OF THE STATE...WITH A RIDGE EXTENDING BACK ACROSS THE
ISLANDS. THE 00Z LIHUE SOUNDING SHOWS AN UNSTABLE PROFILE WITH AN
UNMODIFIED MIXED-LAYER CAPE OVER 1100 J/KG. THE 00Z HILO SOUNDING IS
SOMEWHAT DRIER AND MORE STABLE...WITH A PRECIPITABLE WATER OF 1.54
INCHES VS 1.89 INCHES AT LIHUE...AND A WEAK INVERSION 6KFT. EARLY
MORNING MIMIC TOTAL PRECIPITABLE WATER IMAGERY IS STILL ON THE HIGH
SIDE COMPARED TO THE RAOBS...BUT SHOWS QUALITATIVELY DRIER AIR
BETWEEN THE BIG ISLAND AND ABOUT 152W.

AFTERNOON CONVECTION CONTINUES ACROSS A NUMBER OF LEEWARD LOCATIONS.
THIS ACTIVITY WILL DIMINISH WITH SUNSET...BUT HAS CAUSED FLOODING
PROBLEMS ON OAHU AND BIG ISLAND THIS AFTERNOON. A COUPLE RAIN GAGES
ON OAHU MEASURED RAINFALL RATES AROUND 1 INCH IN 15 MINUTES...A SIGN
OF THE UNSTABLE AND TROPICAL NATURE OF THE AIRMASS OVER THE STATE.
INSTABILITY IS GREATEST ACROSS THE WESTERN HALF OF THE
STATE...CLOSER TO THE UPPER LEVEL SUPPORT AND GREATER MOISTURE
POOLED ALONG THE SURFACE TROUGH. A PIECE OF ENERGY SOUTH-SOUTHWEST
OF THE STATE MAY SWING UP THE TROUGH...AND HELP TO ENHANCE
CONVECTION OVER THE ISLANDS ONCE AGAIN ON SATURDAY. THE GREATEST
MOISTURE...CONVERGENCE...AND INSTABILITY WILL BE ACROSS THE WESTERN
ISLANDS...AND WE HAVE EXTENDED THE FLASH FLOOD WATCH THROUGH
SATURDAY FOR NIIHAU/KAUAI/OAHU. CONDITIONS LOOK MORE SLIGHTLY STABLE
TO THE EAST...THOUGH ISOLATED HEAVY RAIN OR EVEN A RUMBLE OF THUNDER
IS STILL POSSIBLE...ESPECIALLY DURING THE AFTERNOON ACROSS INTERIOR
BIG ISLAND/LEEWARD HALEAKALA. HOWEVER...THE LARGE SCALE FORCE FROM
THE SHORTWAVE TROUGH AND THE ABUNDANT MOISTURE FOCUSED FROM OAHU
WESTWARD IS THE MAIN REASON FOR NOT EXTENDING THE WATCH FOR MAUI
COUNTY OR THE BIG ISLAND.

THE GFS AND ECMWF SHOW THE UPPER LEVEL TROUGH NORTHWEST OF THE STATE
EVOLVING INTO A CUTOFF LOW OVER THE WEEKEND. THIS LOW WILL
EVENTUALLY SHIFT WESTWARD EARLY NEXT WEEK...BUT THE LOWER HEIGHTS
AND INVERTED SURFACE TROUGH JUST WEST OF THE STATE WILL REMAIN
NEARBY FOR MUCH OF THE WEEKEND. FORECAST SOUNDINGS AND CROSS
SECTIONS SHOW LITTLE CHANGE IN THE ATMOSPHERE OVER THE ISLANDS OVER
THE NEXT COUPLE DAYS...WITH DEEP SATURATION OVER THE WESTERN HALF OF
THE STATE AND DRIER MID-LEVELS AND WEAK INVERSIONS OVER THE EAST. IT
IS NOT UNTIL EARLY NEXT WEEK THAT THE LOW SHIFTS WEST...ALLOWING
HEIGHTS TO REBUILD OVER THE STATE AND BRINGING IN A SURGE OF DRIER
AIR.

WINDS WILL STILL BE RELATIVELY LIGHT OVER THE ISLANDS...WITH A
SURFACE RIDGE NEARLY STATIONARY OVER US. LOW-LEVEL FLOW WILL BE
GENERALLY EASTERLY OR NORTHEASTERLY NEAR THE BIG ISLAND AND
SOUTHEASTERLY NEAR KAUAI. THE WEAK BACKGROUND FLOW WILL STILL ALLOW
FOR LOCALIZED ONSHORE SEA BREEZES...WITH CONVERGENCE AND AFTERNOON
CLOUDS/SHOWERS FOCUSED ACROSS INTERIOR AND LEEWARD SECTIONS. PARTIAL
CLEARING IS EXPECTED AT NIGHT...BUT THE WEAK BACKGROUND FLOW SHOULD
BE STRONG ENOUGH TO KEEP SOME CLOUDS IN PLACE ACROSS WINDWARD
SECTIONS.

HURRICANE JIMENA IS EXPECTED TO TRACK NORTH-NORTHWEST FOR THE NEXT
COUPLE DAYS...THEN TAKE A TURN WESTWARD BY THE END OF THE FORECAST
PERIOD. SEE THE BULLETINS FROM THE CENTRAL PACIFIC HURRICANE CENTER
FOR THE LATEST DETAILS. INTO OUR EXTENDED PERIOD...JIMENA /OR THE
REMNANTS OF JIMENA/ WILL LIKELY CONTINUE WESTWARD AS IT WEAKENS.
GFS ENSEMBLE MEMBERS SHOW A WIDE SPREAD IN TRACK...WHETHER IT HEADS
NORTHWESTERLY OR SOUTHWESTERLY. A TRACK OF THE SYSTEM NORTH OF THE
ISLANDS WOULD CUT OF THE WINDS AGAIN...AND BRING ANOTHER SURGE OF
MOISTURE ACROSS US. IF IT TRACKS CLOSER TO THE ISLANDS WE COULD SEE
MORE SIGNIFICANT IMPACTS...SO RESIDENTS SHOULD STAY UP TO DATE WITH
THE FORECAST FOR NEXT WEEK.

&&

.AVIATION...
SCATTERED SHOWERS AND THUNDERSTORMS OVER THE ISLANDS ARE LIKELY TO
DISSIPATE AROUND 04Z THIS EVENING. AIRMET SIERRA FOR MTN OBSC AND
ZULU FOR LIGHT ICING WILL LIKELY BE CANCELLED AT THAT TIME WITH VFR
COND AND LIGHT WINDS PREVAILING TONIGHT AND SATURDAY MORNING. THERE
IS THE POSSIBILITY OF MORE MTN OBSC...PARTICULARLY FOR THE WESTERN
ISLANDS OF KAUAI AND OAHU ON SATURDAY AFTERNOON AS CLOUDS AND
SHOWERS BUILD OVER BOTH ISLANDS.

&&

.MARINE...
INCOMING EAST SWELL FROM HURRICANE JIMENA CONTINUED TO REQUIRE A
HIGH SURF WARNING FOR EAST-FACING SHORES OF MOST ISLANDS. EAST-SHORE
SURF WILL REMAIN NEAR WARNING LEVELS THROUGH THE WEEKEND...AND
LIKELY INTO EARLY NEXT WEEK.

A LONG-PERIOD SWELL FROM THE SOUTH-SOUTHWEST WILL PRODUCE
ADVISORY-LEVEL SURF ALONG SOUTH-FACING SHORES THIS WEEKEND. PLEASE
REFER TO THE LATEST COLLABORATIVE NEARSHORE SWELL AND WIND FORECAST
/SRDHFO/ FOR MORE DETAILS ON THE SWELLS.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SATURDAY AFTERNOON FOR NIIHAU-KAUAI-
OAHU.

HIGH SURF WARNING UNTIL 6 PM HST SATURDAY FOR EAST FACING SHORES OF
KAUAI...OAHU...MOLOKAI...MAUI...AND BIG ISLAND.

HIGH SURF ADVISORY UNTIL 6 PM HST SATURDAY FOR SOUTH FACING SHORES
OF NIIHAU...KAUAI...OAHU...MOLOKAI...LANAI...KAHOOLAWE...MAUI...AND
BIG ISLAND.

&&

DISCUSSION/MARINE...BRAVENDER
AVIATION...FOSTER

In the hours before

Local storm report, Sep 4, 3:58 PM HST, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
358 PM HST FRI SEP 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

&&

HFO
Local storm report, Sep 4, 3:59 PM HST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
359 PM HST FRI SEP 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     FLASH FLOOD      KAILUA-KONA             19.64N 155.99W
09/04/2015                   HAWAII             HI   EMERGENCY MNGR

            HAWAII CIVIL DEFENSE REPORTED THE FOLLOWING -- HUALALAI
            ROAD UPHILL/MAKAI OF QUEEN KAAHUMANU HIGHWAY IS CLOSED
            DUE TO FLOODING.

0337 PM     FLASH FLOOD      KEOKEA                  20.71N 156.36W
09/04/2015                   MAUI               HI   EMERGENCY MNGR

            HAWAII CIVIL DEFENSE REPORTED THE FOLLOWING -- HIGHWAY 11
            AT MILE MARKER 103 CLOSED BOTH DIRECTIONS DUE TO
            FLOODING.

&&

HFO
Local storm report, Sep 4, 3:59 PM HST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
359 PM HST FRI SEP 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0337 PM     FLASH FLOOD      KAILUA-KONA             19.64N 155.99W
09/04/2015                   HAWAII             HI   EMERGENCY MNGR

            HAWAII CIVIL DEFENSE REPORTED THE FOLLOWING -- HUALALAI
            ROAD AT THE INTERSECTION OF GUAVA LANE IS CLOSED
            DUE TO HEAVY PONDING.

0337 PM     FLASH FLOOD      KEOKEA                  20.71N 156.36W
09/04/2015                   MAUI               HI   EMERGENCY MNGR

            HAWAII CIVIL DEFENSE REPORTED THE FOLLOWING -- HIGHWAY 11
            AT MILE MARKER 103 CLOSED BOTH DIRECTIONS DUE TO
            HEAVY PONDING.

&&

HFO
Local storm report, Sep 4, 4:37 PM HST, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HONOLULU HI
437 PM HST FRI SEP 04 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     FLASH FLOOD      KAILUA-KONA             19.64N 155.99W
09/04/2015                   HAWAII             HI   LAW ENFORCEMENT

            HPD REPORTED THE FOLLOWING -- ONI ONI STREET IS FLOODING
            AND OFFICERS EN ROUTE TO CLOSE IT.

0426 PM     FLASH FLOOD      HOLUALOA                19.63N 155.95W
09/04/2015                   HAWAII             HI   LAW ENFORCEMENT

            HPD REPORTED THE FOLLOWING -- KUAKINI HIGHWAY IS FLOODING
            AND OFFICERS EN ROUTE TO CLOSE IT.

&&

HFO

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 3:06 PM HSTFlash Flood WarningHFOHawaii6 hr
Sep 4, 4:47 PM HSTAreal Flood AdvisoryHFOKalawao3 hr
Sep 5, 12:03 AM HSTFlash Flood WatchHFOHonolulu, Kauai40 hr
Sep 5, 3:22 AM HSTSmall Craft AdvisoryHFO54 hr
Sep 5, 11:33 AM HSTAreal Flood AdvisoryHFOKauai3 hr

Nearby

Flash Flood Warnings in Hawaii, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.